# SDR DALA2018111906685

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 71,512 hours, 22,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5644, L/P 30 DAY HISTORY) 1R SLIDE LIGHT WILL NOT EXTINGUISH WITH DOOR DISARMED. REMOVED DEBRIS FROM AFT GIRT BAR SWITCH. NOW OPS NML.
